Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
The majority of dogs who have consumed a similar or higher dosage experienced drunken walking, hyperactivity, vomiting, lethargy, panting, disorientation and drooling. A slimmer margin of dogs had a high heart rate, tremors and weakness. Almost all of the dogs developed symptoms within an hour of ingestion that resolved within 12 hours.You certainly have good reason to want to induce vomiting, but the toxic effect of this medication is low and Edward has consumed one of the lower dosages needed to see symptoms. If you elect to induce vomiting, please use a fresh bottle of hydrogen peroxide and follow these instructions: http://www.sunrisepetclinicaz.com/vomiting.htmlI always recommend that owners consider having their pet monitored overnight at an ER facility for good measure when so many symptoms are a potential.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
How is Edward doing, JACustomer?